Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Red blotches under meatus, color seems to darken and fade as day progresses. What could it be?

Hi. I have these two red blotches right underneath the meatus. They do not hurt or present any discomfort . I have no burning sensation when urinating nor is there any discharge . The color seems to darken and fade throughout the day... I applied some neosporin and the color seems to fade away. But they are still raised
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that what you have
noticed as two red blotches within urinary meatus are normal pink coloured urethral mucosa.

Since you do not ave any urinary symptoms like dysuria,burning urination or frequency of urination you should not worry at all.

Ensure to drink more water.To keep your urine dilute

Ensure to clean your genitals with warm water twice daily.May continue to apply Neosporin
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor